# SDR C2XA98IA454

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EFD - DURING MAINTENANCE INSPECTION, THE AISLE PATH EMERGENCY LIGHTING WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AND NR 3 EMERGENCY LIGHT BATTERY PACKS IAW ATR42-320 MM 33-51-21, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
